MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER

VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER
Model Number 7262V
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.A image was sent by the account that pertains to the sheath.Damages could not be determined from the image, since it did not include the image of the dilator.Manufacturing record review was completed and no related nonconformances were found.If the device returns for evaluation a follow-up report will be submitted.At this time cause could not be established.
 
Event or Problem Description
As reported: the access site was calcified.The 4f stiffen micro-introducer failed during access.Specifically, the distal 5cm of the introducer broke off in the patients right femoral artery upon pullback by physician.There was no significant resistance felt during the withdrawal, however, there was a very slight bit of resistance right prior to the introducer coming out of the body.Site reported that this product still has not been released by risk management at site, so it will not be able to be sent immediately.Multiple attempts were made to the site for return of the device for evaluation.

Brand Name
MICRO-INTRODUCER KIT
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis, mn
MDR Report Key10395075
Report Number2134812-2020-00045
Device Sequence Number14340817
Product Code DYB
UDI-Device Identifier20841156102873
UDI-Public(01)20841156102873
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number7262V
Device Lot Number661671
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight92